# SDR SWAA2023010386881

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 1,071 hours, 600 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH; IAS DISAGREE AND ALTITUDE DISAGREE WARNINGS. CAPTAIN IAS 40 KTS SLOW; CA ALTIMETER 500' LOW. F/O AND STANDBY INSTRUMENTS ACCURATE.   REF FIM 34-61-00 BITE CHECKED ADIRUS AND FOUND LEFT ADIRU FAULTING.  R&R LEFT ADIRU PER AMM34-21-01.  REF LOG PAGE 0279303E FOR FINAL ACTION.  AIRCRAFT DOWNGRADED TO CAT 1, REF TTG8Q00GZRWJ.
